Article medically reviewed by Dr. Gavin Chan (MBBS, cosmetic physician, liposuctionist)
Templestowe Lower and Berwick Clinics
Dr. Gavin Chan has a background in intensive care, anaesthesia, and emergency medicine. Since 2004, Dr. Chan has provided cosmetic procedures, including anti-wrinkle injections, dermal fillers, liposuction, fat transfer, skin needling, and laser treatments. He is a doctor trainer for various dermal fillers and anti-wrinkle injections.
Hi,I am a 21yr old female..i wasa diagnosed with acne vulgaris last year…i took topical and oral antibiotics which cleared me,my skin started gettin dry and i easily blushed and flushed…my doctor prescribed me mometasone furoate cream wich i used for a week…then she adviced me chemical peels wich she called whitening peel that was a dermabrasion session+chemical peel…after that she again put me on mometasone furaoate…after this i hav bad rosacea…will this go away?? what should i use…i hav broken blood vessels..papules..redness on my cheeks n chin…n very little around nose….please help
Prescribing topical steroids is a common mistake made by some general practitioners for the treatment of acne or rosacea. Often, long term use of these steroids on the face can cause redness in itself, and the skin can also become dependent on the steroid so that it is difficult to wean off without it rebounding.
I cannot provide specific advice to your situation in this case without seeing you, but it would be advisable to see one of our doctors or a dermatologist to seek another opinion.